# SDR SWI202409230858

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 46,456 hours, 30,679 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Detection Sys
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

D:FOUND MT141 LEAK DETECTION LOOP TO BE DEFECTIVE AND CAUSING THE L BLEED DUCT WARNING MESSAGE. DEFERRED LOOPS A AND B OF THE LEFT BLEED AIR DETECTION LEAK SYSTEMC:MEL 36-21-6ECAT:"C" DUE 10/02/2024**** DUE TO ODI EVENT****MANAGEMENT APPROVAL IS REQUIRED VIA MXC SUPERVISOR PRIOR TO RETURN TO SERVICE AFTER CLEARING THIS DEFERRAL. ****L BLEED DUCT WARNING MESSAGE ON CLIMB OUT.    (FLIGHT 4821 - FILED CLOSED)   SEP 22, 2024  STATION: PHX--PERFORMED LEAK CHECK OF THE LEFT AND RIGHT BLEED DUCTS, NO LEAKS FOUND ON LEFT OR RIGHT BLEED SYSTEM. PERFORMED T/S PER CRJ700 FIM 36-21-01. WHEN PERFORMING ALIC TAP TEST PER THE FIM, FOUND LEAK DETECTION LOOP MT141 CAUSING HIGH AND UNSTABLE OHM READINGS WHEN MANIPULATED DURING TAP TEST. UPON COMPLETION OF T/S, DETERMINED MT141 LEAK DETECTION LOOP TO BE DEFECTIVE AND CAUSING THE L BLEED DUCT WARNING MESSAGE. DEFERRED LOOPS A AND B OF THE LEFT BLEED AIR DETECTION LEAK SYSTEM PER CRJ700 MEL 36-21-6E. NO MX ACTIONS REQUIRED. PLACARD INSTALLED. A/C OKAY FOR RETURN TO SERVICE.  PLEASE REFERENCE AML 1435075  PLEASE REFERENCE AML 1435379.
